# SDR CALA2018100802055

- Difficulty date: October 1, 2018
- Submitted: October 8, 2018
- Operation: Air carrier
- Aircraft: N75425
- Make and model: Boeing 737924ER
- Aircraft serial: 33460
- Aircraft time: 34,168 hours, 11,767 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A372141
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF L/P 9774172 DENT AFT AND BELOW RT AOA APPROX. STA 203.8 OUT OF LIMITS REF SRM 53-00-01. LENGHT 4.0IN, WIDTH 1.55IN, DEPTH . 75IN, W/Y=20.66. DMG ALSO ON FRAME. INSTALLED REPAIR PER EC/RA 5330-06436 SEE FLEET CYCLE L/P 961896 7. ACCOMPLISH INSPECTION REQUIREMENTS ON OR BEFORE 50000CYCLES, CONTACT ENGR AFTER 43000 BUT BEFORE 44000 FLT CYCLES.
